MathSciNet Relay Station
MathSciNet bibliographic data
MR2917290 47A53 (47A10)
Zhang, Shifang; Wu, Zhaoqi Characterizations of perturbations of spectra of $2\times 2$ upper triangular operator matrices. J. Math. Anal. Appl. 392 (2012), no. 2, 103–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement